Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have had twinges between breast and armpit area. Got early periods. What is going on?

Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6714 Questions

default
Posted on Fri, 14 Dec 2012 in Thyroid Problem and Hormonal Problems
Question: hi, for the last week half approx I have had twinges between my breast and armpit area, more so on the left but occasionally on the right as well. I was taking a soya supplement for a while but since I stopped I think my hormones are a bit out of sync. I got my period today, but it is a week early. will things settle down on their own or do I need some medical help? thankyou for answering.
doctor
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello,
Thanks for the query.
If you are not menopausal,then I don't think stopping the soya products would result in unsettling of your hormone levels.
The phytoestrogens present in the soya are very weak as compared to natural estrogens produced by your body.
One may have some symptoms if she is menopausal and withdraw her soya supplements.
Since there is no associated complaint of any chest pain or breathlessness,there should not be any reason for worry.
Take some calcium supplements and B complex vitamins and wait for couple of weeks.you should be all right with these measures.

I hope to have answered your query however you may revert to me for any further query.
Best of luck
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Pavan Kumar Gupta 28 minutes later
thank you very much for replying. I don't think I am menopausal - my periods have always been on time and regular exept for this month ( wk earlier than normal ) the soya product was in powder form and strong in strength. could I have done myself any damage when all I was trying to be was healthy? my breasts have got a bit fuller since taking it as well but are other wise the same. thank you very much once again. XXXXXXX
doctor
Answered by Dr. Pavan Kumar Gupta 6 hours later
Hello,
No harm has been done to you by the intake of soya.
I don't think there is any reason for worry.
You seem to be in good health and keep trying to maintain it by doing regular exercises and taking care of your diet.
Best of luck
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on  Phytoestrogen

doctor1 MD

I am a 53 old female, do not like taking any type of medications, my question is I am having night sweats and hot flashes and have notice some increase of stomach bloating, I went to the health store and they recommended phytoestrogen. I don't want to take anything that has side effects. What do you think

doctor1 MD

I am an older adult male who has been getting stronger feelings when I am dressing as a woman. I now am looking at female supplements to make me look for feminine. I just ordered natural curves which helps breast get a larger and also...

doctor1 MD

I had a hysterectomy about 5 months ago, I am normally a very active person. For the last 2 months I am having moderate joint point pain (ankles, knees, fingers, arms, shoulder) sometimes it's hard for me to even walk. Could this be related to my...

doctor1 MD

Prior to suffering a heart attack I was prescribed a daily pill of Cenestin because Premarin pills caused side effects such as vaginal burning and external irritations on my hands. Six months ago my doctor prescribed Premarin because of vaginal...

doctor1 MD

i have been on estradial for 14 yrs. after complete hysterectomy. i am 52 and facing hip repair surgery in 2 weeks. surgeon insisted to stop estrodial due to risk of blood clots. is there anything natural I can take? i am already anxious over surgery without dealing with menopause issues. thank u

doctor1 MD

I started taking a couple days agos pueraria murifica tablets to firm my breast. But I noticed when I take it an hour later I have a great urge to go to the bathroom, I pee and when I am finishing peeing I feel a lot of sensitivie on my clitoris also I started my period and the last time I had my period was 10 days ago